# SDR 99ZZZX509

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1084B
- Make and model: Mooney M20J
- Aircraft serial: 243266
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Failed
- Location: Temp Bypass
- Part time: 1,010 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, OBSERVED HIGH OIL TEMPERATURE OF 230 DEGREES FAHRENHEIT, OAT MINUS 10 DEGREES CELCIUS.  CHT NORMAL, OIL PRESSURE NORMAL.  AFTER FLIGHT, OIL LEVEL 6-1/2 QUARTS, NORMAL.  OIL COOLER APPEARED CLEAN, BUT COLD.  REMOVED THERMOSTATIC BYPASS VALVE.  CHECKED WITH HOT WATER TEST, NOTICED NO MOVEMENT OF VALVE.  INSTALLED NEW THERMOSTATIC BYPASS VALVE, SUPERIOR, P/N SL 53E19600, S/N 106U.  FLIGHT TEST SHOWED OIL TEMPERATURE OF 170 DEGREES FAHRENHEIT, OAT MINUS NINE DEGREES CELCIUS.  ALL CONDITIONS NORMAL.  S/N 66755 INSTALLED 12-1-95 AT 703.6 HOURS TTSN PER SB 518C.  S/N 10611 INSTALLED 1-4-99 AT 1,713.0 HOURS TTSN.
